Annals of Mathematical Statistics

A Note on the Fundamental Identity of Sequential Analysis

R. R. Bahadur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 534-543.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706628

Digital Object Identifier
doi:10.1214/aoms/1177706628

Mathematical Reviews number (MathSciNet)
MR95563

Zentralblatt MATH identifier
0099.13404

JSTOR
links.jstor.org

Citation

Bahadur, R. R. A Note on the Fundamental Identity of Sequential Analysis. Ann. Math. Statist. 29 (1958), no. 2, 534--543. doi:10.1214/aoms/1177706628. https://projecteuclid.org/euclid.aoms/1177706628


Export citation